# SDR CA010621012

- Difficulty date: June 8, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,834 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: 85210097105
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION IT WAS DISCOVERED THAT THE UPPER NEWELS IN BOTH THE FORWARD AN AFT HANDRAILS ON THE AIRSTAIR DOOR WERE CRACKED ACROSS A LIGHTENING RADIUS AT THE INBOARD SECTION OF THE CASTING. THE CRACKED MEMEBERS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. TTAF35370HRS,TCAF47337CYCLES WC 1770.
